# SDR MWEA95230

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113313DG
- Condition: Low Pressure
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN CABIN EMERGENCY EVAC DOOR SLIDE PRESSURE GAUGE JUST BELOW PRESSURE (IN THE RED).  REPLACED THE FWD CABIN DOOR EVACUATION SLIDE.
